# SDR DL757021142

- Difficulty date: September 26, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 44,893 hours, 22,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND EMERGENCY LIGHTS INOP AT ROW 28.  REPLACED LIGHT ASSY PER MM.  OPN OF LIGHTS NORMAL.
